# SDR ASAA0310438

- Difficulty date: May 12, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FLOOR SUPPORT AT BS 859, LEFT BUTTOCK LINE 8 CORRODED.  REPLACED FLOOR SUPPORTS PER SRM.  (M)
